# SDR SWIA2020042350202

- Difficulty date: March 11, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND AILERON UPPER LEADING EDGE IS CHAFED AT THE INBD, CTR, AND OTBD AREAS.   (C-CHECK) RO 4/21/2020   BLENDED OUT DAMAGE ON RH AILERON UPPER LEADING EDGE. REF: CRJ-200 SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DAMAGED RH AILERON UPPER LEADING EDGE. REF: CRJ-200 SRM, DWG AND REO, DISPOSITION STEPS 1-5.  SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD.
